I went to the hospital 3 times for severe abdominal pain in my left side. The first visit they suggested it might be stomach ulcers but did not check, they also suggested it could be blood clotting but did not check for that either. They prescribe me naproxen which should not be prescribed in the chance of an ulcer. While speaking to a nurse about the pain during the visit she read off of my chart that I had tsken Tylenol 1 for the pain, which I had never said and when asked if I took anything for the pain I said no. So either someone wrote down I took a drug I didn’t, or the nurses got short forms mixed up meaning there is no consistency or accurate communication between nurses. Either way the nurse did not care to find out what was meant to be written on my chart, which is alarming since it could have been crucial information.
The pain got worse and so I returned two days later and they still did not check for ulcers or blood clotting, but said that they did check for blood clotting. They then gave me an injection or toradol which should not be used with naproxen, and then prescribed me toradol to take at home without warning me I should not take it with naproxen. The doctor also wrote out the prescription with someone else’s name on the prescription and let me leave with it, making my fiance and I drive across town twice while I was undergoing terrible pain to return to emergency to try and retrieve the prescription with the correct name. This means someone else was sent with a prescription with my name on it, since the doctor switched the name information stickers. Toradol should also not be taken if there is a chance of ulcers. The doctor’s name was Dr. Beshay.
Overnight the pain got severely worse after taking the toradol and the following day I was nauseous, the pain had spread, and I could not stand or walk. I then had to return to the hospital where I was told I should not have been prescribed either of these medications.
Again, my name is Aidan Maloney, and this happened at the Oakville Trafalgar Memorial Hospital.
Thank you for your help, if you could please follow up with me about what steps are being taken to address this.